# SDR CA010424003

- Difficulty date: April 9, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 14,470 hours
- Engine: Lyc O235L2C
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Part number: 043200146
- Condition: Cracked
- Location: Stabilizer
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION STABILIZER RIB 0432001-46 LT, CRACKED.
